# SDR CALA0600368

- Difficulty date: September 12, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 47,130 hours, 44,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d Bs 22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN FUSELAGE SKIN AT STA 727D + 9.9, S22L.  THE SKIN WAS REPAIRED IAW ECRA 5330-03580 AND A DIP WAS ISSUED TO REINSPECT THE AREA EVERY 9000 FLIGHT CYCLES PER PART 2 OF THE ECRA.
